Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effects of magrim diet pills

what are the side effects of magrim diet pills on the body of the user? does it harm the internal organs? like what? What are the side effects of Magrim diet pills in the body? are these pills can harm internal organs? like what?
Thu, 7 Jul 2011
Report Abuse
General & Family Physician 's  Response
It is an extract of a plant called Opuntia Ficus, it mainly has fibres and hence it should be fine. Please see that you drink lots of water with this product. Happy loosing !
I find this answer helpful
  User's Response
nasri's  Response
hi my cousin is sick She is married and pregnant with a bag of water ranges in the pancreas which is 17.5 cm long with it for 3 years and doctors could not perform the surgery because there is responsibility on the fetus and on the lives of my cousin please can you give me a prescription medicine... please help me
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I bought a box of Magrim diet pills but it doesn t have the ingredients on the box or any leaflet inside. the website is not accessible either. Can someone advise on the ingredients and side effects.

doctor1 MD

Hi, I am 24 years old and my height is 5 6, weight 234 pounds. I want to try this medication called oxylite. Do you think it has serious side effects. If you heard of it. Can you let me know the side effects.

doctor1 MD

I just started sprinted after being on necon for years. I am exhausted, feel depressed, and also gaining weight. Is this something that can be due to the different make up of the pill? I am an MD myself, and I am completely meticulous about my diet and exercise and quite literally eat the same thing every day and work out the same amount every day.